Über zahlentheoretische Funktionen II

H.-J. Kanold

Mathematische Annalen (1957/58)

  • Volume: 134, page 41-46
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kanold, H.-J.. "Über zahlentheoretische Funktionen II." Mathematische Annalen 134 (1957/58): 41-46. <http://eudml.org/doc/160567>.

author = {Kanold, H.-J.},
journal = {Mathematische Annalen},
keywords = {Number Theory},
pages = {41-46},
title = {Über zahlentheoretische Funktionen II},
url = {http://eudml.org/doc/160567},
volume = {134},
year = {1957/58},

AU - Kanold, H.-J.
TI - Über zahlentheoretische Funktionen II
JO - Mathematische Annalen
PY - 1957/58
VL - 134
SP - 41
EP - 46
KW - Number Theory
UR - http://eudml.org/doc/160567
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.